Michigan, 2021

Extreme Cold and Cold in Michigan, February 12 to 15, 2021

February 12 to 15, 2021 · NWS MQT · 13 events in 13 counties and zones

A polar vortex descending across the Upper Great Lakes enveloped Upper Michigan in an Arctic air mass which persisted from the night of the 12th into the morning of the 15th. Bitter cold wind chills readings of 25 to 40 below zero were common in the nighttime and morning hours during this cold snap.

Where it happened

Every event with a place to put it; 13 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
13

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS MQT wrote it up.

A polar vortex descending across the Upper Great Lakes enveloped Upper Michigan in an Arctic air mass which persisted from the night of the 12th into the morning of the 15th. Bitter cold wind chills readings of 25 to 40 below zero were common in the nighttime and morning hours during this cold snap.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Marquette, MI wrote its last area forecast discussion before the first event at Feb 12, 5:37 PM EST, 1 hour 23 minutes earlier.

Area forecast discussion, Feb 12, 5:37 PM EST, 1 hour 23 minutes before
Area Forecast Discussion
National Weather Service Marquette MI
537 PM EST Fri Feb 12 2021

.SHORT TERM...(This evening through Saturday)
Issued at 457 PM EST FRI FEB 12 2021

Interesting fcst during the short term due to n-s sfc troffing from
Lake Superior down Lake MI. Passing shortwave today provided a
significant boost to the LES that focused on the sharp convergence
of the sfc trof. Nearly stationary convergence this morning led to
very hvy snowfall btwn Nahma Junction and Thompson. A public report
from 3 miles n of Cooks indicated a very impressive 19 inches of
snowfall. Out on Lake Superior, the narrow heavy snow band along the
trof remained mostly out over the water today. There were several
interesting circulations within the snow band during the morning.
Out west, a couple of converging dominant LES bands passed across
Ontonagon. This heavier snow appears to be moving into the Twin
Lakes/Painesdale areas.

Looks like repeat performance of very hvy lake enhanced snow will
occur on Sat as a shortwave swings from the Plains to the western
Great Lakes around the s and se side of a mid-level low centered
just n of Lake of the Woods. The sfc trof on Lake MI has shifted e
today and runs from the Leelanau Peninsula n across Beaver Island.
Strengthening land breezes tonight will shift this convergence zone
back to the w and sharpen it. Then, with deep layer forcing
overspreading the convergence zone due to the shortwave, the stage
will be set again for very hvy lake enhanced snowfall in the vcnty
of the sfc trof. 12z NAM/CMC appeared to have the best handle on
this trof, and they both matched up well with the progression
indicated by the lower resolution ECMWF/GFS. Thus, expect heavier
LES to return to se Schoolcraft County overnight, then shift w to
the Manistique/Cooks area during Sat where the snowfall will really
intensify under synoptic forcing. NAM fcst soundings show DGZ
occupying a good part of the max upward motion, so SLR will likely
end up at least 20 to 1. Snowfall amounts could very well rival or
exceed today's amounts if the convergence becomes stationary during
Sat. For now, fcst reflects amounts upward of 16 inches w of
Manistique, but 2 feet is a possibility if convergence becomes
stationary for several hrs. Warning for LES has been issued for
southern Schoolcraft. A quick peak at 18z model runs suggests
heaviest snowfall may end up exactly where it occurred today. Issued
a special weather statement to highlight potential for eastern Delta
County on Sat. If 00z models continue to focus in that area, warning
will need to be expanded to Delta, but hvy snow will be localized to
the far eastern part of the county.

To the n, nw flow LES will stream into parts of Alger thru the
period. Difficult to say how the LES will behave with the sfc trof
as it drifts back westward later tonight/Sat. Expectation is for
locally heavier LES this evening, then overnight into Sat, land
breeze components may aid in keeping heaviest LES offshore, similar
to today. That said, sfc trof across Alger/northern Schoolcraft does
raise the prospect for mdt snowfall at times with potential of
moisture from Lake Superior and Lake Michigan becoming entrained
along/vcnty of trof thru the interior. Opted to carry ongoing advy
thru the day Sat.

To the w, will extend Ontonagon to Keweenaw thru the evening to
cover some of the converging dominant bands. Land breeze overnight
should shift heavier snow to the shoreline or totally offshore. Next
shift will need to reevaluate whether another extension is needed.
Heavier offshore LES bands will likely move back onshore during Sat,
so LES may become mdt to potentially briefly hvy at times under
passing synoptic forcing.

Elsewhere away from LES, expect another area of -sn to lift ne
across the area on Sat with accumulations likely under 1 inch. The
far w around KIWD may not see any of this -sn.

Before high clouds increase again tonight, temps should tank quickly
this evening. Lowered temps down into the mid -20s F across the
interior w. A few spots may slip blo -30F if clouds hold off long
enough. Temps will range up to a few degrees either side of 0F e.
Winds should be calm, very near calm, in the coldest locations.
Highs Sat will range from around 0F far w to the teens e.

.LONG TERM...(Saturday night through Friday)
Issued at 311 PM EST FRI FEB 12 2021

Mesolows over Lake MI and Lake Superior look to bring moderate
snowfall rates while moving east, leaving our area by Sunday
morning. Sunday and Monday should see light lake-effect snow in the
northwest snow belts, with lake-effect snow greatly dwindling
Monday/Monday night. Expect some light lingering lake-effect showers
throughout next week, and temperatures that are close to
climatological normal.

Models have mesolows around the east and north ends of Lake Superior
and Lake Michigan respectively Saturday night. These mesolows should
create convergence bands over the east, increasing the snowfall
amounts. The lows should move east out of our area during the
overnight hours. As they do, expect the highest snowfall rates and
worst winter weather conditions to move east with the mesolows. The
convergence bands from the mesolows look to be over the Pictured
Rocks to Manistique area at the start of Saturday evening and push
east towards Canada as the night progresses. Snowfall could become
heavy at times, and visibilities could become poor in the convergent
bands (especially where blowing snow is occurring!). Expect snowfall
rates to lighten as the mesolows move east, and normal lake-effect
snow in the northwest snow belts out east to resume late Saturday
night. There should also be some lake-effect snow out west over the
northwest snow belts; accumulations and snowfall rates don't look to
be too high though, with the low visibilities due to snow and
blowing snow being the only real expected issue.

The center of the Arctic airmass at the 850 mb levels looks to move
over us Sunday before leaving eastward Monday. As it leaves, expect
lake-effect snow to diminish Monday, as warmer temperatures aloft
should reduce the strength of lake-effect snow showers. There may be
some lake-effect showers going into Tuesday and beyond; however,
given that models are showing the air near the surface to be rather
dry (inverted v sounding) and the moist pocket of air is rather
thin, I'm not confident enough to include lake-effect snow chances
in Tuesday and beyond. As the lake-effect diminishes, the warmer
temperatures aloft should also bring warmer temperatures to the
surface as well next week, with temperatures predicted to be close
to climatological normal by mid-week.

The middle and later parts of next week could see some shortwaves or
low pressure systems move through the area; however, there is too
much spread in the models for me to deviate from the NBM. We should
see some slightly warmer temperatures towards the end of the period
as 850 mb temperatures continue to gradually rise. However, besides
the increase in temperatures and some very low chances for
precipitation via shortwaves, lows, etc., not much else is expected
in the extended.
&&

.AVIATION...(For the 00Z TAFS through 00Z Saturday evening)
Issued at 537 PM EST FRI FEB 12 2021

At KIWD, slight backing of winds tonight will allow for VFR
conditions. Expect MVFR cigs to return Sat afternoon. At KCMX, IFR
conditions are likely to prevail into this evening under lake effect
shsn. Some periods of LIFR are also possible. Later tonight into
Sat, expect continued lake effect shsn with conditions fluctuating
btwn IFR and MVFR, but some periods of LIFR will remain possible. At
KSAW, a period of VFR conditions will continue this evening before
MVFR cigs return overnight and last into Sat afternoon.
&&

.MARINE...(For the 4 PM Lake Superior forecast issuance)
Issued at 343 PM EST FRI FEB 12 2021

A trough across eastern Lake Superior with one or more small scale
low pressure systems along it will lead to highly variable wind
directions on the east half of the tonight and again tomorrow. In
general, southeast winds are expected over the far east while
northwest winds prevail over the rest of the lake. Gusts are
expected to be in the 20-30 kt range but could occasionally
approach gale force. Another batch of colder air is expected on
Sunday which will cause the trough to dissipate and bring
widespread 25-30 kt NW winds across the lake. Lighter winds are
expected for Monday and Tuesday. Moderate to heavy freezing spray
will continue through this forecast period, with the heaviest
freezing spray likely on Monday.
&&

.MQT WATCHES/WARNINGS/ADVISORIES...
Upper Michigan...
  Winter Weather Advisory until 7 PM EST Saturday for MIZ006-085.

  Winter Weather Advisory until midnight EST tonight for
     MIZ001>003.

  Winter Storm Warning from 3 AM to 7 PM EST Saturday for MIZ014.

Lake Superior...
  Heavy Freezing Spray Warning until 7 AM EST /6 AM CST/ Sunday
     for LSZ240>250-263>266.

Lake Michigan...
None.
&&

SHORT TERM...Rolfson
LONG TERM...TAP
AVIATION...07
MARINE...JLB
Hazardous weather outlook, Feb 12, 4:08 PM EST, 2 hours 52 minutes before
Hazardous Weather Outlook
National Weather Service Marquette MI
408 PM EST Fri Feb 12 2021

MIZ004-005-007-009>013-084-132115-
Baraga-Marquette-Luce-Gogebic-Iron-Dickinson-Menominee-Delta-
Southern Houghton-
408 PM EST Fri Feb 12 2021 /308 PM CST Fri Feb 12 2021/

This Hazardous Weather Outlook is for portions of western Upper
Michigan and central Upper Michigan.

.DAY ONE...Tonight

Wind chills will lower near 25 below over the interior west half
late tonight.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Light snow Saturday may result in slippery roads.

Wind chills of 25 to 35 below zero are expected Saturday night
into Sunday morning and again Sunday night.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to submit snowfall reports or bitter cold
wind chill readings to the National Weather Service via phone, on
our website, or through Facebook or Twitter using #906wx.

MIZ001>003-132115-
Keweenaw-Ontonagon-Northern Houghton-
408 PM EST Fri Feb 12 2021

This Hazardous Weather Outlook is for portions of western Upper
Michigan.

.DAY ONE...Tonight

Lake effect snow showers are expected today with light to
moderate accumulation.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Periods of lake effect snow and blowing snow could lower
visibility below a half mile at times this weekend. Wind chills
could drop as low as 25 below zero Saturday night into Sunday
night.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to submit snowfall reports and hazardous
winter weather to the National Weather Service via phone, on our
website, or through Facebook or Twitter using #906wx.

MIZ014-132115-
Southern Schoolcraft-
408 PM EST Fri Feb 12 2021

This Hazardous Weather Outlook is for portions of central Upper
Michigan.

.DAY ONE...Tonight

Lake effect snow showers off Lake Michigan could become heavy at
times late tonight...especially near Manistique. See the latest
Winter Weather Message for further details.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Moderate to heavy lake effect snow is expected again off Lake
Michigan Saturday into Saturday evening...especially near
Manistique. See the latest Winter Weather Message for further
details.

Winds chills will drop to 15 below to 30 below zero Sunday night
into Monday morning.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to submit snowfall reports to the National
Weather Service via phone, on our website, or through Facebook or
Twitter using #906wx.

LSZ162-240>251-263>267-132115-
Lake Superior west of a line from Saxon Harbor WI to Grand
Portage MN beyond 5NM-Saxon Harbor WI to Black River MI-
Black River to Ontonagon MI-
Ontonagon to Upper Entrance of Portage Canal MI-
Upper Entrance of Portage Canal to Eagle River MI-
Eagle River to Manitou Island MI-
Manitou Island to Point Isabelle MI-
Point Isabelle to Lower Entrance of Portage Canal MI-
Lower Entrance of Portage Canal To Huron Islands MI Including
Keweenaw and Huron Bays-Huron Islands to Marquette MI-
Marquette to Munising MI-Munising to Grand Marais MI-
Grand Marais to Whitefish Point MI-
Lake Superior from Saxon Harbor WI to Upper Entrance to Portage
Canal MI 5NM off shore to the US/Canadian border including Isle
Royale National Park-
Lake Superior from Upper Entrance to Portage Canal to Manitou
Island MI 5NM off shore to the US/Canadian Border-
Lake Superior West of Line from Manitou Island to Marquette MI
Beyond 5NM from shore-
Lake Superior East of a line from Manitou Island to Marquette MI
and West of a line from Grand Marais MI to the US/Canadian Border
Beyond 5NM from shore-
Lake Superior from Grand Marais MI to Whitefish Point MI 5NM off
shore to the US/Canadian border-
408 PM EST Fri Feb 12 2021 /308 PM CST Fri Feb 12 2021/

This Hazardous Weather Outlook is for portions of Eastern Lake
Superior...Central Lake Superior and Western Lake Superior.

.DAY ONE...Tonight

Heavy freezing spray conditions are expected. See the Open Lake
Forecast for more details.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Heavy freezing spray is expected at times over much of Lake
Superior through the weekend. See the Open Lake Forecast for more
details.

.SPOTTER INFORMATION STATEMENT...

The need for weather spotter reports is not anticipated at this
time.

LMZ221-248-250-132115-
Green Bay North of line from Cedar River MI to Rock Island
Passage-Seul Choix Point to Point Detour MI-
5NM East of a line from Fairport MI to Rock Island Passage-
408 PM EST Fri Feb 12 2021

This Hazardous Weather Outlook is for portions of Northern Lake
Michigan.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

The need for weather spotter reports is not anticipated at this
time.

MIZ006-085-132115-
Alger-Northern Schoolcraft-
408 PM EST Fri Feb 12 2021

This Hazardous Weather Outlook is for portions of central Upper
Michigan.

.DAY ONE...Tonight

Light to moderate snow is expected mainly from Munising eastward.
See the latest Winter Weather Message for further details.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Moderate lake effect snow is expected Saturday into Saturday
evening. See the latest Winter Weather Message for further
details.

Winds chills will lower to 15 below to 30 below zero Sunday night
into Monday morning.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to submit snowfall reports to the National
Weather Service via phone, on our website, or through Facebook or
Twitter using #906wx.

JLB

In the hours before

Local storm report, Feb 12, 2:25 PM EST, 4 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
225 PM EST FRI FEB 12 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     SNOW             3 N COOKS               45.96N 86.48W
02/12/2021  M19.0 INCH       SCHOOLCRAFT        MI   PUBLIC

            FACEBOOK REPORT OF 19 INCHES 3 MILES NORTH
            OF US-2 IN COOKS, MI.

&&
Local storm report, Feb 12, 3:47 PM EST, 3 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
347 PM EST FRI FEB 12 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0924 AM     EXTR WIND CHILL  2 NW ROCK HARBOR LIGHTH 48.11N 88.61W
02/12/2021  M-25 F           KEWEENAW           MI   MESONET

            CORRECTS PREVIOUS EXTR WIND CHILL REPORT
            FROM 2 NW ROCK HARBOR LIGHTHOUSE. MESONET
            STATION OJIM4 OJIBWAY - ISLE ROYALE.

&&

EK
Local storm report, Feb 12, 3:48 PM EST, 3 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
348 PM EST FRI FEB 12 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     SNOW             8 S MOUNTAIN LAKE       46.75N 87.88W
02/12/2021  M2.5 INCH        MARQUETTE          MI   CO-OP OBSERVER

            CO-OP OBSERVER STATION BBEM4 BIG BAY 9 SW.

&&
Special weather statement, Feb 12, 4:11 PM EST, 2 hours 49 minutes before
Special Weather Statement
National Weather Service Marquette MI
411 PM EST Fri Feb 12 2021

MIZ013-131000-
Delta-
Including the cities of Escanaba and Gladstone
411 PM EST Fri Feb 12 2021

...HEAVY LAKE EFFECT SNOW A POSSIBILITY ON SATURDAY BETWEEN
NAHMA JUNCTION AND MANISTIQUE...

Heavy lake effect snow may redevelop Saturday in the same
location where heavy lake effect snow fell on Friday morning.
Areas that may be impacted include Nahma Junction, Garden Corners
and the Garden Peninsula.

If you have travel plans on Saturday on US-2 to the east of Nahma
Junction, be sure to monitor the latest forecasts. Travel could
become very difficult to impossible during Saturday on portions of
US-2 between Nahma Junction and Manistique.

Rolfson

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

11 cold/wind chill, 2 extreme cold/wind chill. Local standard time, as filed.

Cold/Wind Chill, Ontonagon

When
February 12, 7:00 PM EST to February 15, 11:00 AM EST
Where
Ontonagon forecast zone
Reported by
Mesonet
Coordinates
46.778, -89.305 (the zone’s center; the record gives no point)

Wind chill readings of 25 to 35 below zero were common during the nighttime and morning hours from the night of the 12th into the morning of the 15th.

Cold/Wind Chill, Baraga

When
February 12, 7:00 PM EST to February 15, 11:00 AM EST
Where
Baraga forecast zone
Reported by
Mesonet
Coordinates
46.700, -88.352 (the zone’s center; the record gives no point)

Wind chill readings of 25 to 30 below zero were common during the nighttime and morning hours from the night of the 12th into the morning of the 15th.

Cold/Wind Chill, Southern Houghton

When
February 12, 7:00 PM EST to February 15, 11:00 AM EST
Where
Southern Houghton forecast zone
Reported by
Mesonet
Coordinates
46.992, -88.652 (the zone’s center; the record gives no point)

Wind chill readings of 25 to 30 below zero were common during the nighttime and morning hours from the night of the 12th into the morning of the 15th.

Extreme Cold/Wind Chill, Gogebic

When
February 12, 7:00 PM CST to February 15, 11:00 AM CST
Where
Gogebic forecast zone
Reported by
Mesonet
Coordinates
46.496, -89.796 (the zone’s center; the record gives no point)

Wind chill readings of 35 to 45 below zero were common during the nighttime and morning hours from the night of the 12th into the morning of the 15th.

Extreme Cold/Wind Chill, Iron

When
February 12, 7:00 PM CST to February 15, 11:00 AM CST
Where
Iron forecast zone
Reported by
Mesonet
Coordinates
46.209, -88.530 (the zone’s center; the record gives no point)

Wind chill readings of 35 to 45 below zero were common during the nighttime and morning hours from the night of the 12th into the morning of the 15th.

Cold/Wind Chill, Keweenaw

When
February 13, 7:00 PM EST to February 15, 11:00 AM EST
Where
Keweenaw forecast zone
Reported by
Mesonet
Coordinates
47.283, -88.212 (the zone’s center; the record gives no point)

Wind chill readings of 25 to 30 below zero were common during the nighttime and morning hours from the night of the 13th into the morning of the 15th.

Cold/Wind Chill, Northern Houghton

When
February 13, 7:00 PM EST to February 15, 11:00 AM EST
Where
Northern Houghton forecast zone
Reported by
Mesonet
Coordinates
46.992, -88.652 (the zone’s center; the record gives no point)

Wind chill readings of 25 to 30 below zero were common during the nighttime and morning hours from the night of the 13th into the morning of the 15th.

Cold/Wind Chill, Delta

When
February 13, 7:00 PM EST to February 15, 11:00 AM EST
Where
Delta forecast zone
Reported by
Mesonet
Coordinates
45.792, -86.871 (the zone’s center; the record gives no point)

Wind chill readings of 25 to 30 below zero were common during the nighttime and morning hours from the night of the 13th into the morning of the 15th. Escanaba and Rapid River Schools were closed on the 15th due to the bitter cold.

Cold/Wind Chill, Marquette

When
February 13, 7:00 PM EST to February 15, 11:00 AM EST
Where
Marquette forecast zone
Reported by
Mesonet
Coordinates
46.663, -87.573 (the zone’s center; the record gives no point)

Wind chill readings of 25 to 35 below zero were common during the nighttime and morning hours from the night of the 13th into the morning of the 15th. Schools were closed throughout the county on the 15th due to the bitter cold.

Cold/Wind Chill, Southern Schoolcraft

When
February 13, 7:00 PM EST to February 15, 11:00 AM EST
Where
Southern Schoolcraft forecast zone
Reported by
Mesonet
Coordinates
46.043, -86.177 (the zone’s center; the record gives no point)

Wind chill readings of 25 to 30 below zero were common during the nighttime and morning hours from the night of the 13th into the morning of the 15th.

Cold/Wind Chill, Luce

When
February 13, 7:00 PM EST to February 15, 11:00 AM EST
Where
Luce forecast zone
Reported by
Mesonet
Coordinates
46.368, -85.509 (the zone’s center; the record gives no point)

Wind chill readings of 25 to 30 below zero were common during the nighttime and morning hours from the night of the 13th into the morning of the 15th.

Cold/Wind Chill, Dickinson

When
February 13, 7:00 PM CST to February 15, 11:00 AM CST
Where
Dickinson forecast zone
Reported by
Mesonet
Coordinates
46.009, -87.870 (the zone’s center; the record gives no point)

Wind chill readings of 25 to 35 below zero were common during the nighttime and morning hours from the night of the 13th into the morning of the 15th. Iron Mountain Schools were closed on the 15th due to the bitter cold.

Cold/Wind Chill, Menominee

When
February 13, 7:00 PM CST to February 15, 11:00 AM CST
Where
Menominee forecast zone
Reported by
Mesonet
Coordinates
45.525, -87.510 (the zone’s center; the record gives no point)

Wind chill readings of 25 to 30 below zero were common during the nighttime and morning hours from the night of the 13th into the morning of the 15th. Schools were closed throughout much of the county on the 15th due to the bitter cold.

What these are

Cold/Wind Chill
Cold or wind chill below warning criteria that caused deaths, injuries or damage.
Extreme Cold/Wind Chill
Temperatures or wind chills at or below the local warning criteria, or cold that caused deaths.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Michigan in 2021Every state in 2021This day in weather historyWarnings in Michigan, February 2021

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 950382, 950383, 950384, 950372, 950373, 950374, 950375, 950376, 950378, 950380, 950381, 950377, 950379.